# SDR GLBA2013030600198

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 41,080 hours, 48,451 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: CR3
- Condition: Failed
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS ELECTRICAL SMOKE COMING FROM THE FUEL GAUGE PANEL, RT FIRE WALL CIRCUIT BREAKER TRIPPED.  MX REPLACED THE CR3 DIODE ON THE FUEL PANEL.
